Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 101, NWS Jacksonville, FL

June 5, 20124 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2012, 3:01 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2012, 3:01 PM EDT (19:01 UTC)
Expired
Jun 5, 2012, 3:45 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Pierce County, GA, Wayne County, GA

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:20 PM EDTHAIL 0.883 Ssw Screven, GAPUBLIC REPORTED NICKEL SIZED HAIL ON M AND M ESTATES ROAD IN SCREVEN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 12:24 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS52 KJAX 051901
SVRJAX
GAC001-005-229-305-051945-
/O.NEW.KJAX.SV.W.0101.120605T1901Z-120605T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  EASTERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 345 PM EDT

* AT 301 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED NEAR BRISTOL...OR 8 MILES NORTHWEST
  OF PATTERSON...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCREVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3157 8190 3135 8192 3143 8231 3158 8230
TIME...MOT...LOC 1901Z 277DEG 17KT 3147 8220

$$

NELSON
2 follow-up statements
259 
WWUS52 KJAX 051921
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT TUE JUN 5 2012

GAC001-005-051931-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-120605T1945Z/
APPLING GA-BACON GA-
321 PM EDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACON AND SOUTHEASTERN
APPLING COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3141 8215 3157 8209 3157 8196 3157 8190
      3135 8192
TIME...MOT...LOC 1921Z 289DEG 25KT 3144 8205

$$

GAC229-305-051945-
/O.CON.KJAX.SV.W.0101.000000T0000Z-120605T1945Z/
WAYNE GA-PIERCE GA-
321 PM EDT TUE JUN 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN PIERCE AND SOUTHWESTERN WAYNE COUNTIES...

AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SCREVEN...OR NEAR
PATTERSON...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCREVEN
AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3141 8215 3157 8209 3157 8196 3157 8190
      3135 8192
TIME...MOT...LOC 1921Z 289DEG 25KT 3144 8205

$$

NELSON
719 
WWUS52 KJAX 051940
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT TUE JUN 5 2012

GAC229-305-051950-
/O.EXP.KJAX.SV.W.0101.000000T0000Z-120605T1945Z/
WAYNE GA-PIERCE GA-
340 PM EDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE AND
SOUTHWESTERN WAYNE COUNTIES WILL EXPIRE AT 345 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3141 8215 3157 8209 3157 8196 3157 8190
      3135 8192
TIME...MOT...LOC 1940Z 289DEG 25KT 3140 8190

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:25 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 5, 2:25 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT TUE JUN 5 2012

...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR SE GA AND PARTS OF NE FL...

.TONIGHT...COLD FRONT LOCATED NEAR ALTAMAHA RIVER IN SE GA EARLY
THIS AFTERNOON WITH SEVERE STORMS ERUPTING. FRONTAL BOUNDARY WILL
SAG S INTO SE GA THIS AFTERNOON AND EVENING WITH SEVERE THREAT
SHIFTING S INTO EXTREME NE FL BY EARLY EVENING. SOME STORMS WILL
PRODUCE DAMAGING WINDS AND LARGE HAIL...WITH A WEAKENING TREND
EXPECTED THIS EVENING WITH LOSS OF HEATING.

.SHORT TERM...WEDNESDAY THROUGH FRIDAY...MODERATE NW FLOW ALOFT WILL
PERSIST THROUGH THURSDAY WITH IMPULSES ROTATING SE INTO THE AREA.
SURFACE FRONT WILL SAG S INTO NE FL ON WEDNESDAY AND THURSDAY WITH
LIKELY POPS CONTINUING WITH LOCALLY HEAVY RAINFALL POSSIBLE AS
GULF MOISTURE INCREASES SOUTH OF FRONTAL BOUNDARY. SEVERE AFTERNOON
AND EVENING STORMS WILL ALSO BE POSSIBLE. HIGH TEMPERATURES SHOULD
BE A LITTLE BELOW CLIMO THE NEXT TWO DAYS DUE TO EXPECTED CLOUD
COVER AND PRECIP. DRIER AIR WILL MOVE INTO SE GA ON FRIDAY AS
UPPER TROUGH AXIS OVER THE EASTERN U.S. SHIFTS INTO THE WESTERN
ATLANTIC AND RIDGING BUILDS IN FROM THE WEST.

.LONG TERM...SATURDAY THROUGH TUESDAY...MODELS SHOW UPPER RIDGE
OVER THE AREA THIS WEEKEND AND THEN SHIFTING EAST EARLY NEXT WEEK.
WILL KEEP FORECAST DRY WITH NEAR AVERAGE TEMPERATURES.

&&

.AVIATION...NUMEROUS STORMS WILL CONTINUE ACROSS SE GA AND MOVE INTO
NE FL DURING THE LATE AFTERNOON/EARLY EVE. HAVE TEMPO GROUPS FOR
TS...MVFR...GUSTY WINDS AT SSI BETWEEN 18Z-22Z...AT JAX...CRG...VQQ
BETWEEN 20Z-23Z. WILL ALSO CONTINUE WITH SHRA AND VCTS INTO THE EVE
TIL AROUND 04Z DUE TO FRONT DRIFTING SOUTH INTO THE AREA. STORMS
EXPECTED TO BE MORE SCATTERED FURTHER SOUTH ALONG GULF SEA BREEZE
AND HAVE VCTS WITH CB AT GNV AND CONTINUING INTO THE EVE.

&&

.MARINE...WINDS EXPECTED TO INCREASE AGAIN TONIGHT OFFSHORE
AS FRONT SAGS SOUTH TOWARDS THE AREA AND HAVE AN EXERCISE
CAUTION GOING FOR THE OFFSHORE WATERS THRU WEDNESDAY NIGHT.
WINDS DECREASE THURSDAY AS FRONT MOVES INTO THE AREA.
MAIN CONCERN FOR THE AFTERNOON AND EVE WILL BE FOR SCATTERED TO
NUMEROUS STORMS THAT WILL BE MOVING OFFSHORE SOME OF WHICH COULD BE
STRONG OR SEVERE.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  87  67  90 /  70  60  40  20
SSI  73  84  72  82 /  70  70  60  40
JAX  71  87  69  87 /  60  70  60  50
SGJ  74  87  72  85 /  40  60  50  60
GNV  72  87  70  89 /  50  70  50  70
OCF  73  87  71  89 /  40  60  50  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ZIBURA/PETERSON/
Hazardous weather outlook, Jun 5, 12:40 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1240 PM EDT TUE JUN 5 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-061000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1240 PM EDT TUE JUN 5 2012

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF SOUTHEAST
GEORGIA AND A PORTION OF NORTHEAST FLORIDA UNTIL 9 PM...

...LOCALLY HEAVY RAINFALL EXPECTED THROUGH THURSDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM AND IT
INCLUDES ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST
FLORIDA WHICH INCLUDES THE JACKSONVILLE METRO AREA...LAKE
CITY...AND LIVE OAK. THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THIS AREA INTO THE EARLY EVENING AND MAY PRODUCE
DAMAGING WINDS AND LARGE HAIL. MORE DETAILS CAN BE FOUND
IN THE WATCH COUNTY NOTIFICATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY...WITH
SOME STRONG STORMS POSSIBLE. AS STORMS MAY TRAIN FROM WEST TO
EAST...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 5, 1:59 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT TUE JUN 5 2012

GAZ136-152>154-051845-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
159 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WAYNE...NORTHEASTERN BRANTLEY...AND CENTRAL GLYNN FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM
EDT...

AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WAYNESVILLE...OR 13 MILES EAST OF
NAHUNTA...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WAYNESVILLE...THALMANN...DOCK JUNCTION...BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3124 8128 3120 8126 3120 8132 3115 8135
      3121 8184 3135 8185 3134 8146 3133 8143
      3128 8140 3128 8133 3129 8128 3127 8125
      3125 8125
TIME...MOT...LOC 1756Z 276DEG 29KT 3124 8172

NELSON
Special weather statement, Jun 5, 2:03 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
203 PM EDT TUE JUN 5 2012

GAZ134>136-151-051845-
APPLING-BACON-PIERCE-WAYNE-
203 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND EASTERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...

AT 203 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 14 MILES NORTHWEST OF SCREVEN...OR 10 MILES
SOUTH OF SURRENCY...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP AND BROADHURST THROUGH
245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3163 8180 3141 8184 3152 8236 3168 8235
TIME...MOT...LOC 1803Z 282DEG 30KT 3158 8221

NELSON
Special weather statement, Jun 5, 2:10 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT TUE JUN 5 2012

GAZ134>136-151-051900-
APPLING-BACON-PIERCE-WAYNE-
210 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND SOUTHERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF ALMA...MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ALMA...NEW
LACY...BRISTOL AND SCREVEN THROUGH 300 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3156 8200 3138 8201 3148 8254 3161 8256
TIME...MOT...LOC 1810Z 277DEG 24KT 3153 8240

NELSON
Special weather statement, Jun 5, 2:33 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT TUE JUN 5 2012

GAZ136-051915-
WAYNE-
233 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...

AT 233 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF ODUM...OR 9 MILES
NORTHWEST OF JESUP...MOVING EAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ODUM...JESUP AND
DOCTORTOWN THROUGH 315 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3179 8194 3177 8195 3176 8191 3173 8190
      3171 8187 3167 8184 3166 8181 3158 8169
      3156 8169 3153 8165 3150 8166 3163 8209
      3180 8203
TIME...MOT...LOC 1833Z 286DEG 25KT 3169 8196

NELSON
Special weather statement, Jun 5, 2:48 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT TUE JUN 5 2012

GAZ134>136-151-153-051930-
APPLING-BACON-INLAND GLYNN-PIERCE-WAYNE-
248 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHERN PIERCE...SOUTHERN APPLING...BACON AND EXTREME NORTHERN GLYNN
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 330 PM EDT...

AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
DOCTORTOWN TO 2 MILES NORTHWEST OF BROADHURST TO 6 MILES WEST OF
BRISTOL...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SCREVEN...ODUM...JESUP...DOCTORTOWN...GARDI...
BRISTOL...BROADHURST AND MOUNT PLEASANT THROUGH 330 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3176 8191 3173 8190 3167 8184 3166 8181
      3158 8169 3149 8164 3148 8161 3145 8162
      3141 8159 3135 8194 3143 8231 3150 8253
      3175 8231 3179 8208
TIME...MOT...LOC 1848Z 279DEG 22KT 3165 8173 3149 8190
          3145 8228

NELSON
Special weather statement, Jun 5, 2:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT TUE JUN 5 2012

GAZ133-135-051930-
APPLING-JEFF DAVIS-
249 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS AND
EXTREME WESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF HAZLEHURST TO 9 MILES WEST OF SNIPESVILLE...MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST...SNIPESVILLE...DENTON AND GRAHAM THROUGH 330 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3191 8245 3168 8261 3174 8284 3182 8283
      3184 8280 3186 8278 3186 8276 3191 8269
      3193 8268 3192 8264 3195 8259
TIME...MOT...LOC 1849Z 285DEG 20KT 3190 8262 3180 8290

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:56 PM EDTSpecial Weather StatementJAXWare34 min
Jun 5, 1:15 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis45 min
Jun 5, 1:27 PM EDTSpecial Weather StatementJAXWayne48 min
Jun 5, 1:28 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis47 min
Jun 5, 1:43 PM EDTSpecial Weather StatementJAXAppling47 min
Jun 5, 1:56 PM EDTSpecial Weather StatementJAXGlynn49 min
Jun 5, 1:59 PM EDTSpecial Weather StatementJAXGlynn46 min
Jun 5, 2:03 PM EDTSpecial Weather StatementJAXWayne42 min
Jun 5, 2:06 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn39 min
Jun 5, 2:10 PM EDTSpecial Weather StatementJAXBacon50 min
Jun 5, 2:11 PM EDTSevere Thunderstorm WarningJAXCoffee49 min
Jun 5, 2:33 PM EDTSpecial Weather StatementJAXWayne42 min
Jun 5, 2:48 PM EDTSpecial Weather StatementJAXAppling, Bacon, Wayne42 min
Jun 5, 2:49 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Jun 5, 3:17 PM EDTSpecial Weather StatementJAXGlynn43 min
Jun 5, 3:38 PM EDTSevere Thunderstorm WarningJAXGlynn23 min
Jun 5, 3:50 PM EDTSpecial Weather StatementJAXBrantley40 min
Jun 5, 4:03 PM EDTSpecial Weather StatementJAXGlynn42 min
Jun 5, 4:08 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Jun 5, 4:34 PM EDTSpecial Weather StatementJAXBrantley26 min
Jun 5, 4:35 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis40 min
Jun 5, 4:47 PM EDTSpecial Weather StatementJAXEchols28 min
Jun 5, 5:15 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 5, 6:02 PM EDTSpecial Weather StatementJAXClinch28 min
Jun 5, 6:37 PM EDTSpecial Weather StatementJAXClinch23 min
Jun 5, 6:55 PM EDTSpecial Weather StatementJAXClinch50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.